# SDR DXT2007F00000

- Difficulty date: May 7, 2007
- Submitted: July 5, 2007
- Operation: Air carrier
- Aircraft: N636QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605304
- Engine: Pwa PW545A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Bolt
- Part number: MS955608
- Condition: Loose
- Location: Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT CAME INTO THE REPAIR STATION DUE TO THE ENGINE NR1 HIGH TT.  DURING BORESCOPE INSPECTION OF THE HP COMPRESSOR AS PART OF THE TROUBLESHOOTING, THE TECHNICIAN OBSERVED 2 EACH LOOSE BOLTS (GAS GENERATOR CASE TO INTERMEDIATE CASE FLANGE, FLANGE C)  THE ENGINE WAS REMOVED FOR REPAIR DUE TO THE LOOSE BOLTS AND THE DEGRADATION OF THE HOT SECTION.  THE HIGH ITT WAS DETERMINED TO BE DUE TO THE HOT SECTION CONDITION AND NOT THE LOOSE BOLTS.  THE ENGINE WAS DISASSEMBLED TO ACCESS THE LOOSE BOLTS.  BOLTS WERE INSPECTED IN SITU BY ATTEMPTING TO INSERT A .001 INCH FEELER STOCK BETWEEN THE BOLT HEAD AND THE FLANGE OF THE GAS GEN CASE.  25 OF THE 36 BOLTS HAD AT LEAST A 001 INCH GAP, AND THESE BOLTS WERE IDENTIFIED AS
